# SDR SWAA120350

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 244 hours, 139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT AFT EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
